# SDR SWIA201231746

- Difficulty date: September 10, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 20,937 hours, 12,608 cycles
- Engine: Ge CF348C1
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

THE LEFT ENGINE FLAMED OUT AT IDLE.  THE ENGINE RE-LIT ABOUT 1 MINUTE LATER WITH NO FURTHER ISSUES.  REPLACED LEFT HAND ENGINE DRIVE FUEL PUMP, T2 SENSOR, FUEL METERING UNIT, AND FADEC.  PERFORMED POWER ASSURANCE RUNS AND ACCELERATION CHECKS OF LEFT HAND ENGINE IAW AMM.
